Item Code: 203562
- The original Advil round tablet providing safe, effective pain relief for years.
- Use Advil tablets for headaches, arthritis pain, muscle aches, backaches, period pain, dental pain, and aches and pains of the common cold.
- Each tablet of Advil contains ibuprofen for rapid absorption and fast pain relief.
- Clinical studies also confirm that ibuprofen-based analgesics like Advil can provide faster & stronger relief than regular paracetamol tablets for tough headaches.
Always read the label. Use only as directed. Incorrect use could be harmful. Consult with your healthcare practitioner if pain or symptoms persist. Read the warnings prior to purchasing this product.
- Always read the label.
- Use as directed.
- Each tablet contains IBUPROFEN 200mg
- Begin by taking 1-2 tablets, swallowed whole with water.
- One tablet will often be adequate for mild pain, but for more severe pain you may require two tablets.
- Repeat dose if necessary after 4-6 hours.
- Do not exceed 6 tablets in 24 hours.
- Do not give to children under 12 years.
- Side effects may be minimised by using the smallest dose for the shortest duration of time.
- For precautions, warnings and contraindications please refer to the carton.
Note: Prices include GST (where applicable)